Approximation of the Solution Set of Impulsive Systems

  • Tzanko Donchev
Part of the Lecture Notes in Computer Science book series (LNCS, volume 4818)


We investigate discrete approximation of the solution set of an impulsive differential inclusions with not fixed time of impulses (jumps) in finite dimensional Euclidean space. The right-hand side is assumed to be almost upper semi continuous and one sided Lipschitz. The fact that the impulsive times are not fixed posses problems and in the paper we study several variants of the Euler method in case of autonomous and not autonomous systems. The accuracy (in appropriate metric) of all considered variants is \(O(\sqrt{h})\). The results can be applied to impulsive optimal control problems.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Aubin, J.-P.: Impulsive Differential Inclusions and Hybrid Systems: A Viability Approach, Lecture Notes, Univ. Paris (2002)Google Scholar
  2. 2.
    Benchohra, M., Henderson, J., Ntouyas, S.: Impulsive Differential Equations and Inclusions. Hindawi Publishing Company, New York (in press) Google Scholar
  3. 3.
    Deimling, K.: Multivalued differential equations. de Gruyter Series in Nonlinear Analysis and Applications. Walter de Gruyter & Co., Berlin (1992)CrossRefzbMATHGoogle Scholar
  4. 4.
    Donchev, T.: Impulsive differential inclusions with constrains. EJDE 66, 1–12 (2006)Google Scholar
  5. 5.
    Donchev, T., Farkhi, E.: Euler approximation of discontinuous one-sided Lipschitz convex differential inclusions. In: Ioffe, A., Reich, S., Shafrir, I. (eds.) Calculus of Variations and Differential Equations, pp. 101–118. Chapman & Hall/CRC, Boca Raton, New York (1999)Google Scholar
  6. 6.
    Dontchev, A., Farkhi, E.: Error estimates for discretized differential inclusions. Computing 41, 349–358 (1989)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Dontchev, A., Lempio, F.: Difference methods for differential inclusions: a survey. SIAM Rev. 34, 263–294 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Grammel, G.: Towards fully discretized differential inclusions. Set Valued Analysis 11, 1–8 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Lakshmikantham, V., Bainov, D., Simeonov, P.: Theory of Impulsive Differential Equations. World Scientific, Singapore (1989)CrossRefzbMATHGoogle Scholar
  10. 10.
    Lempio, F., Veliov, V.: Discrete approximations of differential inclusions. Bayreuther Mathematische Schriften, Heft 54, 149–232 (1998)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Pereira, F., Silva, G.: Necessary Conditions of Optimality for Vector-Valued Impulsive Control Problems. System Control Letters 40, 205–215 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Plotnikov, V., Kitanov, N.: On Continuous dependence of solutions of impulsive differential inclusions and impulse control problems. Kybern. Syst. Analysis 5, 143–154 (2002) (in Russian) English translation: Cybernetics System Analysis 38, 749–758 (2002) zbMATHGoogle Scholar
  13. 13.
    Plotnikov, V., Plotnikov, A., Vityuk, A.: Differential Equations with Multivalued Right-Hand Side. Asymptotic Methods, Astro Print Odessa (Russian) (1999)Google Scholar
  14. 14.
    Samoilenko, A., Peresyuk, N.: Differential Equations with Impulsive Effects. World Scientific, Singapore (1995)CrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2008

Authors and Affiliations

  • Tzanko Donchev
    • 1
  1. 1.Department of MathematicsUniversity of Architecture and Civil EngineeringSofiaBulgaria

Personalised recommendations